# SDR ASOA200900496

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 14,068 hours, 11,706 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT A FUEL IMBALANCE IN FLIGHT.  RAN QRH GOT FUEL BALANCED AFTER EXTENDED AMOUNT OF TIME.  ON LANDING STILL HAD 200 LBS ON THE HEAVY SIDE.  EMERGENCY DECLARED, ENROUTE TO ATL, ACFT DIVERTED TO CHA DUE TO MTC, FLT 5474 DEL 114 MINS.
